# SDR HEEA080021

- Difficulty date: June 10, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 206364601101
- Part serial: 0482
- Condition: Reads Low
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAUGE FLUCTUATES AND READS 200 LBS. LOW.
